MAUDE Adverse Event Report: DEPUY MITEK LLC US GRYPHON PEEK DS ANCHOR W/ORTHOCORD; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US GRYPHON PEEK DS ANCHOR W/ORTHOCORD; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 210030
Medical Device Problem Codes Delivered as Unsterile Product (1421); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by a healthcare professional in china that during an unknown procedure on (b)(6) 2022, it was observed that the inner packaging of the gryphon peek ds anchor w/orthocord device was damaged upon opening the outer box.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: both photo and the complaint device were received for evaluation.Upon visual inspection of the photo, it was observed that the foil pouch was damaged, no further information was provided.The device was returned with its original packaging.Visual inspection revealed that the foil pouch was damaged.It had a tear of approximately 4 mm near of the edge of the packaging.The eto sterilization of the device has been done according to requirements of iso 11135:2014.The certificate of sterilization indicates that the physical acceptance criteria and microbiological acceptance criteria were in compliance with the validated specifications.According with the visual inspection, this complaint can be confirmed.The manufacturer performed an investigation with the following results: per procedure sws-0129 rev 8, a 100% inspection of the pouch must be performed by the operator during final sealing according to the pic-vse0029 rev14 , it is clearly indicated, ¿inspection visuelle du scellage pouch a l'emballage final " , that the pouch must not be punctured.An in-process control has been performed on 9 parts chosen randomly by a certified operator and have been inspected also per wi-ft0118 rev ab, picvs121rev4.The result of this process check is successful, none of the 9 parts were non-conformed.So, there is no need to inspect more parts of the batch nor raise a non-conformance.A training verification has been performed at the moment in the production where the issue could have occurred.Every employee has completed the training for the processes.The analysis showed that the production controls implemented at the sterile and no sterile level, as well as the process controls guarantee 100% detection of this type of problem if it was generated in neuchâtel.A 100% visual control on the visual aspect of the pouch and an in-process control of 9 pieces taken randomly, guarantee that this type of defect does not occur in the manufacturing process.We can conclude that it is highly unlikely that these defects were generated during the manufacturing process.Based on the above, the root cause is not related to manufacturing.If a pouch with a hole is found, it cannot be related to a problem occurring during the manufacturing process.It must be related either to the transport, or a bad handling by the user.A manufacturing record evaluation was performed for the finished device 9l60746 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.

Brand Name
GRYPHON PEEK DS ANCHOR W/ORTHOCORD
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16233006
Report Number1221934-2023-00436
Device Sequence Number12505727
Product Code MAI
UDI-Device Identifier10886705019939
UDI-Public10886705019939
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number210030
Device Catalogue Number210030
Device Lot Number9L60746
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer01/25/2023
02/15/2023
Initial Report FDA Received Date01/24/2023
Supplement Report FDA Received Date01/26/2023
02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale